# SDR CALA2014021090345

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 69,801 hours, 25,621 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING STRIP 32C BROKEN.  REPLACED POWER FEED CABLE AT SEAT 34 ABC.  REPLACED CLEAR COVER FROM SEAT 31 AFT TO END OF EMERGENCY EXIT LIGHT TRACK. REPLACED ONE LIGHT AT SEAT 34, OPERATIONS CHECKED NORMAL.
